# SDR AU960990

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD WEB LOCATED BETWEEN HORIZONTAL BEAMS II AND III AND VERTICAL BEAMS 425L AND 1050L CRACKED VERTICALLY - CRACK LENGTH 52MM (2IN) - FOUND DURING EDDY CURRENT INSPECTION IAW ER F28-53-10-15K PART 4
